# SDR TSAA200032031

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AV24E1144
- Condition: Inoperative
- Location: Mlg Brake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HNL/ITO - FLT 108 - ON TAKOFF ROLL, PARKING BRAKE LIGHT AND ANTI-SKID INOPERABLE.  INBOARD/OUTBAORD LIGHT REMAINED ILLUMINATED.  PARKING BRAKE LEVER WAS IN RELEASED POSITION WITH NO BRAKE DRAG FELT.  ABORTED TAKEOFF AND RETURNED TO RAMP.  REMOVED AND REPLACED BRAKE SHUTOFF VALVE PER MM 32-44-21, PAGE 401.  GROUND RUN AND TAXI CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
